advertisement
Question
Posted by: Mieze | 2010-12-03

Bleeding again 7 days after periods while on the pill

I have being on the pill for 8 years now. All of a sudden I started bleeding a week after normal periods. I have not changed pills or forgot to take one and I take them pretty much at the same time every day. It has being going on for a week now, when do I start to worry?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I would suggest that you see a doctor. It probably has nothing to do with the Pill and may be a problem with the uterus or cervix.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010-12-06

I would suggest that you see a doctor. It probably has nothing to do with the Pill and may be a problem with the uterus or cervix.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement